# SDR ASOA20160805041

- Difficulty date: August 5, 2016
- Submitted: August 9, 2016
- Operation: Air carrier
- Aircraft: N14991
- Make and model: Emb EMB-145LR
- Aircraft serial: 145278
- Aircraft time: 39,188 hours, 29,870 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: BR90004
- Part serial: NSN
- Condition: Odor
- Location: Cabin Lights
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED AN OCCASSIONAL ELECTRICAL SMELL FROM THE FRONT ENTRANCE IN COCKPIT AREA. MX REMOVED AND REPLACED SEAT 1A CEILING BALLAST WITH OPERATIONAL CHECK. A/C APPROVED FOR RETURN TO SERVICE.
